RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Valchev, Tihomir I

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:454
Abstract pages:979
Full texts:212
References:139
E-mail:

http://www.mathnet.ru/eng/person47662
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/808450

Publications in Math-Net.Ru
2011
1. Vladimir S. Gerdjikov, Georgi G. Grahovski, Alexander V. Mikhailov, Tihomir I. Valchev, “Polynomial Bundles and Generalised Fourier Transforms for Integrable Equations on A.III-type Symmetric Spaces”, SIGMA, 7 (2011), 096, 48 pp.  mathnet  mathscinet  isi
2. V. S. Gerdjikov, G. G. Grahovski, A. V. Mikhailov, T. I. Valchev, “Rational bundles and recursion operators for integrable equations on A.III-type symmetric spaces”, TMF, 167:3 (2011),  394–406  mathnet  mathscinet; Theoret. and Math. Phys., 167:3 (2011), 740–750  isi  scopus
2009
3. V. S. Gerdjikov, N. A. Kostov, T. I. Valchev, “Multicomponent nonlinear schrödinger equations with constant boundary conditions”, TMF, 159:3 (2009),  438–447  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:3 (2009), 787–795  isi  scopus
2007
4. Nikolay A. Kostov, Vladimir S. Gerdjikov, Tihomir I. Valchev, “Exact Solutions for Equations of Bose–Fermi Mixtures in One-Dimensional Optical Lattice”, SIGMA, 3 (2007), 071, 14 pp.  mathnet  mathscinet  zmath  isi  scopus
5. Vladimir S. Gerdjikov, Nikolay A. Kostov, Tihomir I. Valchev, “$N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions”, SIGMA, 3 (2007), 039, 19 pp.  mathnet  mathscinet  zmath  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019